# SDR AALA2009040500717

- Difficulty date: April 5, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 54,413 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXTERIOR OVERWING FORWARD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR OVERWING FORWARD EMERGENCY LIGHT.
